# SDR DALA2025022101357

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 60,027 hours, 31,351 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3138 DISC: ABORTED T/O FOR ECAM ANTI ICE F/O R STAT. APPEARED DURING ENGINE CLEARING PRIOR TO BRAKES RELEASED.   FAULT RESET PER A319 TSM 24-00. PHC OPS TEST PASS. REF A319 TSM 30-31-00-810-818-A. DUE TO HISTORY DEFER RT STATIC PORT HEATER TO MEL 30-31-03C.  REMOVED AND REPLACED PHC2. OPS CK OK. RECEIVED OK TO CLOSE. MEL/PLAC REMOVED.  ATO - AT THROTTLE UP DUE TO AN F/O STATIC RH ANTI-ICE MESSAGE.  DEFERRED F/O STATIC HEAT PER MEL AND CONTINUED. LATER REPLACED PROBE HEAT COMPUTER 2
